# SDR DLM88011919

- Difficulty date: December 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 36,604 hours, 29,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND AFT EMERGENCY LIGHTS INOP.  FOUND AFT POWER SUPPLY FUSE BLOWN.  REMOVED AND REPLACED SUPPLY AND BATTERY.  STILL NO HELP.  FOUND WIRE SHORTED AT SEAT 30E.  REPAIRED SAME.  REMOVED AND REPLACED POWER SUPPLY.  NOW TESTS OK.
